Kodai Mathematical Journal

Certain integral equality and inequality for hypersurfaces of $S^{n}(R)$

Tominosuke Ôtsuki

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 1, Number 2 (1978), 237-257.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138035543

Digital Object Identifier
doi:10.2996/kmj/1138035543

Mathematical Reviews number (MathSciNet)
MR0508741

Zentralblatt MATH identifier
0394.52009

Subjects
Primary: 53C45: Global surface theory (convex surfaces à la A. D. Aleksandrov)
Secondary: 52A40: Inequalities and extremum problems

Citation

Ôtsuki, Tominosuke. Certain integral equality and inequality for hypersurfaces of $S^{n}(R)$. Kodai Math. J. 1 (1978), no. 2, 237--257. doi:10.2996/kmj/1138035543. https://projecteuclid.org/euclid.kmj/1138035543


Export citation